# SDR JJBA20220325010

- Difficulty date: March 25, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 45,828 hours, 28,888 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE OMEGA BEAM LOCATED BETWEEN FR59 TO FR 61. REPAIRED OMEGA BEAM AT FR 59 - FR61 AND Y.00+16
